MathSciNet Relay Station
MathSciNet bibliographic data
MR2396026 62G07 (62G10 62J12)
Jiang, Jiancheng; Zhou, Haibo; Jiang, Xuejun; Peng, Jianan Generalized likelihood ratio tests for the structure of semiparametric additive models. Canad. J. Statist. 35 (2007), no. 3, 381–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement